The Michigan Mathematical Journal

Subdominant solutions of linear differential equations with polynomial coefficients.

Yasutaka Sibuya

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 14, Issue 1 (1967), 53-63.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999657

Digital Object Identifier
doi:10.1307/mmj/1028999657

Mathematical Reviews number (MathSciNet)
MR0208051

Zentralblatt MATH identifier
0158.08803

Subjects
Primary: 34.20

Citation

Sibuya, Yasutaka. Subdominant solutions of linear differential equations with polynomial coefficients. Michigan Math. J. 14 (1967), no. 1, 53--63. doi:10.1307/mmj/1028999657. https://projecteuclid.org/euclid.mmj/1028999657


Export citation